Header

UZH-Logo

Maintenance Infos

Statistics of the one-electron current in a one-dimensional mesoscopic ring at arbitrary magnetic fields


Cattaneo, A S; Gamba, A; Kolokolov, I V (1994). Statistics of the one-electron current in a one-dimensional mesoscopic ring at arbitrary magnetic fields. Journal of Statistical Physics, 76(3-4):1065-1074.

Abstract

The set of moments and the distribution function of the one-electron current in a one-dimensional disordered ring with arbitrary magnetic flux are calculated.

Abstract

The set of moments and the distribution function of the one-electron current in a one-dimensional disordered ring with arbitrary magnetic flux are calculated.

Statistics

Citations

Dimensions.ai Metrics
2 citations in Web of Science®
2 citations in Scopus®
2 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

66 downloads since deposited on 31 Mar 2010
3 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Localization - mesoscopic effects
Language:English
Date:August 1994
Deposited On:31 Mar 2010 11:55
Last Modified:20 Feb 2018 12:01
Publisher:Springer
ISSN:0022-4715
OA Status:Green
Publisher DOI:https://doi.org/10.1007/BF02188698

Download

Download PDF  'Statistics of the one-electron current in a one-dimensional mesoscopic ring at arbitrary magnetic fields'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher